# SDR RAIA990127

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: S2L226
- Condition: Leaking
- Location: Left
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT 7412 - LEFT DUCT FAIL LIGHT ILLUMINATED.  MAINTENANCE REPLACED SEALS IN LEFT DUCT ASSY.  (X)
